×

zbMATH — the first resource for mathematics

A periodicity threshold theorem for epidemics and population growth. (English) Zbl 0341.92012

MSC:
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bailey, N.T.J., The mathematical theorey of epidemics, (1957), Hafner New York
[2] Bliss, C.I.; Blevins, D.L., The analysis of seasonal variation in measles, Am. J. hyg., 70, 328-334, (1959)
[3] Cooke, K.L.; Yorke, J.A., Some equations modelling growth processes and gonorrhea epidemics, Math. biosci., 16, 75-101, (1973) · Zbl 0251.92011
[4] Cornelius, C.E., Seasonality of gonorrhea in the united states, HSMHA health rep., 86, 157-160, (1971)
[5] Dietz, K., Epidemics and rumours: a survey, J. roy. stat. soc., A130, 505-528, (1967)
[6] Dietz, K., A supplementary bibliography on mathematical models of communicable diseases, (Feb. 1972), W.H.O
[7] Fox, J.P., Continuing surveillance of family units for infection with contact-transmitted agents, ()
[8] Hethcote, H., Asymptotic behavior in a deterministic epidemic model, Bull. math. biol., 35, 607-614, (1973) · Zbl 0279.92011
[9] Hethcote, H., Mathematical models for the spread of infectious disease, ()
[10] Krasnosel’skii, M.A., Positive solutions of operator equations, 137, (1964), Nordhoff
[11] London, W.P.; Yorke, J.A., Recurrent outbreaks of measles, chickenpox and mumps. I. seasonal variation in contact rates, Am. J. epidemiol., 98, 453-468, (1973)
[12] London, W.P.; Yorke, J.A., Recurrent outbreaks of measles, chickenpox and mumps. II. systematic differences in contact rates and stochastic effects, Am. J. epidemiol., 98, 469-482, (1973)
[13] O. Lopes, Existence and stability of forced oscillation in retarded equations, to be published. · Zbl 0368.34028
[14] Soper, H.E., The interpretation of periodicity in disease prevalence, J. roy. stat. soc., 92, 34-73, (1929) · JFM 55.0941.13
[15] K.E. Swick, A model of single species population growth, SIAM J. Math. Anal., to be published. · Zbl 0343.92011
[16] Waltman, P., Deterministic threshold models in the theory of epidemics, (1974), Springer · Zbl 0293.92015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.